MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3243
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rotapro became stuck on the rotawire and was difficult to remove.A 2.00mm rotapro and rotawire were selected for use in a percutaneous coronary intervention (pci) in the mid left anterior descending (lad) artery.The 75% stenosed target lesion was severely calcified and located in moderately tortuous anatomy.During the procedure, after performing one ablation run at a rotation speed of 180,000 rpms, there was difficulty removing the device.The rotapro was removed together with the guidewire.The procedure was completed with a different device.No patient complications were reported.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10924360
Report Number2134265-2020-16404
Device Sequence Number4258690
Product Code MCX
UDI-Device Identifier08714729893387
UDI-Public08714729893387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2022
Device Model Number3243
Device Catalogue Number3243
Device Lot Number0025764417
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2020
Initial Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1